Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 44, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 27, 2007, 3:12 PM EDT for Calhoun County, Michigan. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2007, 3:12 PM EDT (19:12 UTC)
- Expired
- Jun 27, 2007, 3:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Counties, with a storm outline in the text
County Calhoun County, MI
The radar
The Grand Rapids radar (KGRR), 83 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 261 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- -37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRR 271912
SVRGRR
MIC025-271945-
/O.NEW.KGRR.SV.W.0044.070627T1912Z-070627T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
312 PM EDT WED JUN 27 2007
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALHOUN COUNTY IN SOUTH CENTRAL MICHIGAN
* UNTIL 345 PM EDT
* AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED NEAR BATTLE CREEK...AND MOVING EAST AT
30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BATTLE CREEK... BROWNLEE PARK... MARSHAL... ALBION...
LAKEVIEW... MORGAN CORNERS... BURLINGTON... TEKONSHA...
DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS STORM. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
LAT...LON 4235 8530 4208 8529 4208 8472 4233 8472
$$
COBB2 follow-up statements
000 WWUS53 KGRR 271926 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 326 PM EDT WED JUN 27 2007 MIC025-271945- /O.CON.KGRR.SV.W.0044.000000T0000Z-070627T1945Z/ CALHOUN MI- 326 PM EDT WED JUN 27 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR CALHOUN COUNTY... AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WATTLES PARK TO ATHENS...AND MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... CERESCO...BURLINGTON...MARSHALL...WRIGHTS CORNERS...TEKONSHA...RICE CREEK...ECKFORD...CONDIT...CLARENDON...BENTLEYS CORNERS... BABCOCK...MARENGO...HOMER AND ALBION DAMAGING WINDS UP TO 60 MILES AN HOUR ARE EXPECTED FROM THIS STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. LAT...LON 4235 8530 4208 8529 4208 8472 4233 8472 $$
000 WWUS53 KGRR 271948 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 348 PM EDT WED JUN 27 2007 MIC025-271958- /O.EXP.KGRR.SV.W.0044.000000T0000Z-070627T1945Z/ CALHOUN MI- 348 PM EDT WED JUN 27 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CALHOUN COUNTY WILL BE ALLOWED TO EXPIRE... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 4235 8530 4208 8529 4208 8472 4233 8472 $$ OSTUNO
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 1:30 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 27, 1:30 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 130 PM EDT WED JUN 27 2007 LATEST UPDATE...AVIATION... .SYNOPSIS...(1055 AM EDT WED JUN 27 2007) COLD FRONT STRETCHED FROM JUST SOUTH OF THE MACKINAW STRAITS...SOUTHWEST THROUGH MADISON WISCONSIN. WEAK AREA OF LOW PRESSURE WAS TRYING TO DEVELOP ACROSS EXTREME NORTHWEST ILLINOIS. THIS SHOULD SLIDE NORTHEAST PERPENDICULAR TO THE COLD FRONT. && .SHORT TERM... (1055 AM EDT WED JUN 27 2007) SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS MORNING ACROSS SOUTHWEST MICHIGAN. WESTERLY WINDS HAVE MAINTAINED AN EASTWARD COMPONENT TO CONVECTION...AT ABOUT 15 TO 20 MPH. BULK SHEAR VALUES IN LOWEST 3 KM CONTINUE TO BE AT OR BELOW 20 KNOTS. SEVERE THREAT IS MINIMAL...HOWEVER ISOLATED SEVERE IS POSSIBLE. MAIN THREATS WILL BE WIND...AS FRONT ENCROACHES AND FREEZING LEVEL LOWERS THE THREAT COULD BECOME HAIL AND WIND. TONIGHT...THE FRONT MOVES ACROSS THE SOUTHERN HALF OF THE CWA TONIGHT...EXITING THE CWA AFTER MIDNIGHT. JET DYNAMICS REMAINS WEAK WITH MOISTURE POOLING BEING THE BEST SUPPORT OF PCPN. WILL MAINTAIN THE CHANCE POPS. THE PCPN MAY LINGER NEAR THE I94 CORRIDOR AFTER THE FRONTAL PASSAGE DUE TO A SHORT WAVE CUTTING ACROSS THE LOWER GREAT LAKES...SO WILL HAVE POPS THROUGH DAYBREAK. MUCH COOLER AND DRIER AIR MOVES INTO THE AREA BEHIND THE DEPARTING FRONT ON THURSDAY. CLOUD COVER MAY BE STUBBORN TO MOVE AWAY FROM I94 DUE TO THE WAVE TO THE SOUTH...HOWEVER THE REST OF CWA SHOULD SEE PARTLY TO MOSTLY SUNNY SKIES. TEMPS WILL ONLY REACH THE LOW TO MID 70S WITH DEWPOINTS FALLING THROUGH THE 50S ON NORTHERLY BREEZES. A CRISP FRIDAY MORNING WITH TEMPS IN THE 40S NORTH...AND 50S SOUTH...WILL WARM NICELY THROUGH THE DAY UNDER MOSTLY SUNNY SKIES. && .LONG TERM... (419 AM EDT WED JUN 27 2007) A PACIFIC ORIGIN SHORTWAVE PHASES WITH THE CLOSED UPPER LOW AND LONG WAVE TROUGH OVER EASTERN CANADA TO CREATE UNSEASONABLY STRONG UPPER LEVEL SYSTEMS ON BOTH THE WEST AND EAST COAST UNTIL MONDAY. THERE WILL BE A RATHER SHARP RIDGE OVER THE HIGH PLAINS DURING THAT TIME FRAME. THAT PUTS LOWER MICHIGAN IN NORTHWEST FLOW FROM CENTRAL AND NORTHERN CANADA THROUGH THE WEEKEND. BEING ON THE ANTICYCLONIC SIDE OF THE JET CORE... WEST MICHIGAN WILL SEE MOSTLY FAIR SKIES AND PLEASANT TEMPERATURES THROUGH MONDAY. ANOTHER STRONG PACIFIC SYSTEM BREAKS THROUGH THE UPPER RIDGE LATE IN THE WEEKEND AND BRINGS ANOTHER SYSTEM ON THE NORTHERN STREAM INTO THE GREAT LAKES IN THE TUESDAY TIME FRAME. WHILE ALL OF THE MEDIUM RANGE MODELS HAVE THE SYSTEM... THE GFS IS THE STRONGEST ON DIGGING THE WAVE INTO THE GREAT LAKES. THIS WILL BE THE NEXT REAL CHANCE OF PRECIPITATION IN SOUTHWEST MICHIGAN. && .AVIATION...(130 PM EDT WED JUN 27 2007) TWO ROUNDS OF WEATHER TO EXPRESS IN THE 18Z TAFS...BOTH IN THE FIRST FEW HOURS. FIRST BATCH OF TSRA ATTM IS ASSOCIATED WITH THE REMNANT UPPER LOW CIRCULATION AND WILL CONTINUE FROM LAN TO AZO NEXT HOUR OR TWO THEN THE COLD FRONT MOVES THROUGH BETWEEN 19 AND 22Z...BRINGING MORE SHOWERS AND THUNDERSTORMS. SOME STRATUS WITH CEILINGS AROUND 3000 FEET ATTEND THE FRONT. THINGS SHOULD FINALLY START TO CLEAR OUT AFTER 23Z AS MUCH DRIER AIR BEHIND THE FRONT MOVES IN. && .MARINE... (1055 AM EDT WED JUN 27 2007) MINIMAL MIXING OVER THE MARINE ENVIRONMENT THIS MORNING...HAS RESULTED IN A HAZY CONDITIONS. EXPECT THIS TO CHANGE OVER THE NEXT 6 HOURS WITH WESTERLY WINDS INCREASING. RIP CURRENTS MAY BE POSSIBLE...ESPECIALLY ALONG THE NORTH SIDE OF BREAKWALLS. && .HYDROLOGY... (419 AM EDT WED JUN 27 2007) BASIN AVERAGE RAINFALL AMOUNTS SHOULD BE AROUND A QUARTER OF AN INCH. THIS WILL HAVE LITTLE AFFECT ON LOCAL RIVERS. HOWEVER WITH THE TROPICAL AIR MASS IN PLACE AND THE SLOW MOVEMENT OF STORMS... SOME LOCALIZED RAINFALL AMOUNTS OF 1 TO 2 INCHES IS NOT OUT OF THE QUESTION. PONDING OF WATER IN LOW LYING AREAS AND/OR URBAN AND SMALL STREAM FLOODING COULD OCCUR IN A NEAR ANY PERSISTENT DOWNPOURS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SHORT TERM: JK BEACHLER LONG TERM: WDM AVIATION: WDM MARINE: BEACHLER HYDROLOGY: JK
Hazardous weather outlook, Jun 27, 12:20 PM EDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1220 PM EDT WED JUN 27 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-281000- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1220 PM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF THE COLD FRONT THIS AFTERNOON AND EVENING FOR SOUTHWEST LOWER MICHIGAN. THUNDERSTORMS WILL MOVE EAST AT ABOUT 15 TO 25 MPH. LOCALLY HEAVY RAINFALL...BRIEF WIND GUSTS TO 40 MPH...AND CLOUD TO GROUND LIGHTNING WILL CONTINUE TO BE HAZARDS THIS AFTERNOON AND EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON OR TONIGHT. LMZ844>849-281000- ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND- HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL- WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE- 1220 PM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF THE COLD FRONT THIS AFTERNOON AND EVENING FOR THE NEARSHORE WATERS OF LAKE MICHIGAN FROM MANISTEE SOUTH TO ST JOSEPH. THUNDERSTORMS WILL MOVE EAST AT ABOUT 15 TO 25 MPH. BRIEF WIND GUSTS TO 40 MPH...AND CLOUD TO GROUND LIGHTNING WILL CONTINUE TO BE HAZARDS THIS AFTERNOON AND EVENING HOURS. WAVE HEIGHTS COULD BUILD FROM 2 TO 4 FEET IN AND AROUND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NORTHERLY WINDS BEHIND THE COLD FRONT ARE EXPECTED TO BUILD WAVES IN THE NEAR SHORE WATERS OF LAKE MICHIGAN TO 3 TO 5 FEET. WAVES OF THAT HEIGHT ARE HAZARDOUS TO SMALL WATER CRAFT. RIP CURRENTS ARE ALSO POSSIBLE THURSDAY EVENING. THE WIND AND WAVES ARE EXPECTED TO SUBSIDE THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. WDM BEACHLER
In the hours before
Special weather statement, Jun 27, 10:36 AM EDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1036 AM EDT WED JUN 27 2007 MIZ066-067-271500- EATON-INGHAM- 1036 AM EDT WED JUN 27 2007 ...SPECIAL WEATHER STATEMENT... AT 1026 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM JUST WEST OF LANSING...MOVING EAST AT 20 MPH. FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THE STORM INCLUDE... LANSING... EAST LANSING... MASON... HASLETT... OKEMOS... MERIDIAN... WILLIAMSTON... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BRIEFLY TORRENTIAL DOWNPOURS MAY PRODUCE PONDING ON SOME ROADWAYS...MOTORISTS ARE URGED TO SLOW DOWN. LAT...LON 4274 8472 4261 8476 4255 8425 4278 8423 COBB
Special weather statement, Jun 27, 11:49 AM EDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1149 AM EDT WED JUN 27 2007 MIZ059-271615- CLINTON- 1149 AM EDT WED JUN 27 2007 ...SPECIAL WEATHER STATEMENT... AT 1141 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CLINTON COUNTY NEAR WESTPHALIA...MOVING EAST AT 20 MPH. WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING... BRIEF HEAVY DOWNPOURS...ARE LIKELY WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE RILEY... MERLE BEACH... EAST DE WITT... SLEEPY HOLLOW STATE PARK... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. REMEMBER IF YOU CAN HEAR THUNDER YOU ARE CLOSE ENOUGH TO BE STRUCK. LAT...LON 4298 8481 4286 8481 4283 8437 4300 8437 COBB
Special weather statement, Jun 27, 12:16 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1216 PM EDT WED JUN 27 2007
MIZ059-066-067-271645-
CLINTON-EATON-INGHAM-
1216 PM EDT WED JUN 27 2007
...SPECIAL WEATHER STATEMENT...
AT 1211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS STRETCHING FROM LANSING TO SLEEPY HOLLOW STATE
PARK. THE STORMS WERE MOVING EAST AT 25 MPH.
WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...
AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
THE STORMS WILL MOST LOCATIONS IN EASTERN CLINTON COUNTY AND
NORTHEASTERN INGHAM COUNTY INCLUDING THE CITY OF LANSING THROUGH 200
PM EDT.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. IF
DRIVING SLOW DOWN OR PULL OFF THE SIDE OF THE ROAD TO AVOID
HYDROPLAINING. MINOR STREET FLOODING IS LIKELY IN POORLY DRAINED
AREAS.
LAT...LON 4279 8493 4254 8493 4254 8416 4277 8415
4278 8437 4309 8436
COBBSpecial weather statement, Jun 27, 1:03 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 103 PM EDT WED JUN 27 2007 MIZ066-073-271730- CALHOUN-EATON- 103 PM EDT WED JUN 27 2007 ...SPECIAL WEATHER STATEMENT... AT 1257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 8 MILES JUST NORTHEAST OF BATTLE CREEK...MOVING EAST AT 20 MPH. WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING... BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. THE STORMS WILL AFFECT THE FOLLOWING LOCATIONS THROUGH 200 PM EDT... RURAL TOWNSHIPS OF NORTHERN CALHOUN COUNTY AND THE SOUTHERN TOWNSHIPS OF EATON COUNTY INCLUDING INTERSTATE 69 BETWEEN MILE MARKERS 40 AND 55. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. IF DRIVING SLOW DOWN OR PULL OF THE SIDE OF THE ROAD. HEAVY RAINFALL WILL LIKELY CAUSE MINOR FLOODING OF LOW LYING AREAS. LAT...LON 4244 8526 4233 8524 4230 8472 4251 8472 COBB
Special weather statement, Jun 27, 2:20 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 220 PM EDT WED JUN 27 2007 MIZ046-271845- ISABELLA- 220 PM EDT WED JUN 27 2007 ...SPECIAL WEATHER STATEMENT... AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MOUNT PLEASANT...MOVING EAST AT 25 MPH. THE STORMS WILL AFFECT THE FOLLOWING LOCATIONS THROUGH 300 PM EDT... THE CENTRAL TOWNSHIPS OF ISABELLA COUTNY INCLUDING MOUNT PLEASANT. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. REMEMBER THAT IS YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK. LAT...LON 4371 8508 4351 8508 4351 8461 4372 8461 COBB
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 10:36 AM EDT | Special Weather Statement | GRR | Ingham | 24 min |
| Jun 27, 11:49 AM EDT | Special Weather Statement | GRR | Clinton | 26 min |
| Jun 27, 12:16 PM EDT | Special Weather Statement | GRR | Clinton, Eaton, Ingham | 29 min |
| Jun 27, 1:03 PM EDT | Special Weather Statement | GRR | Calhoun | 27 min |
| Jun 27, 1:27 PM EDT | Severe Thunderstorm Warning | GRR | Isabella | 48 min |
| Jun 27, 2:20 PM EDT | Special Weather Statement | GRR | Isabella | 25 min |
| Jun 27, 3:18 PM EDT | Special Weather Statement | GRR | Clinton, Eaton, Ingham, Jackson | 102 min |
| Jun 27, 3:25 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 25 min |
| Jun 27, 3:29 PM EDT | Severe Thunderstorm Warning | GRR | Eaton, Ingham | 46 min |
| Jun 27, 4:11 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 49 min |
| Jun 27, 4:11 PM EDT | Severe Thunderstorm Warning | GRR | Eaton, Ingham | 49 min |
| Jun 27, 4:11 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 49 min |
| Jun 27, 6:12 PM EDT | Special Weather Statement | GRR | Kalamazoo | 63 min |
| Jun 27, 6:32 PM EDT | Severe Thunderstorm Warning | GRR | Kalamazoo, Van Buren | 43 min |
| Jun 27, 7:50 PM EDT | Special Weather Statement | GRR | Calhoun | 55 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.